# SDR AALA20060097

- Difficulty date: February 19, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHTS FORWARD ROW 20 INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR SEAT MOUNTED EMERGENCY LIGHTS FORWARD ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
